Publications of A. M. Frieze

BACK TO COATI PUBLICATION INDEX

Publications of A. M. Frieze

Articles in journal or book's chapters
  1. A. M. Frieze and B. Reed. Probabilistic analysis of algorithms. In Probabilistic methods for algorithmic discrete mathematics, volume 16 of Algorithms Combin., pages 36--92. Springer, Berlin, 1998. [bibtex-entry]
     
  2. A. M. Frieze, B. Jackson, C. J. H. McDiarmid, and B. Reed. Edge-colouring random graphs. J. Combin. Theory Ser. B, 45(2):135--149, 1988. [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Tue Jul 25 17:12:06 2017